# SDR CALA2024022600550

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 114,781 hours, 11,918 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT LOW SPEED..5KTS..GOT CONFIG GEAR STEARING W ARNING REQUESTING MEL 3253A. GEAR STEERING CONFIG WARNING BREAKER OPENED AND COLLARED. (N27) ON P110. MLG STEERING SYSTEM DEACTIVATED. MEL APPLIED TOMC APPROVES MEL 3253A LEFT AND RIGHT PCA ARE LOCKED CENTER AND SYSTEM DEACTIVATED *DM* MBF AHM IS SHOWING MAINT MSG 32-63020 - RECOMMEND FIM 32-53 TASK 810 FOR INITIAL T/S - THIS ITEM HIT BEFORE ON 18 FEB. REACTIVATED BOTH MAIN GEAR STEERING PCAS RESET MAIN GEAR STEERING CB ON P110 PERFORMED INITIAL EVAL FIM TASK 32-53-810 NO STATUS MESSAGE PRESENT FAULT NOT ACTIVE. INTERMITTENT FAULT. MAIN GEAR STEERING SYSTEM REACTIVATED NORMAL CONDITION. MEL REMOVED. OKAY TO CONTINUE.
